Journal article icon

Journal article

Asymptotics cones and quasi-isometry invariants for hyperbolic metric spaces

Publication status:
Published

Actions


Authors


Journal:
ANNALES DE L INSTITUT FOURIER
Volume:
51
Issue:
1
Pages:
81-+
Publication date:
2001-01-01
ISSN:
0373-0956
URN:
uuid:8deafd11-f160-45e5-b443-d3e406ad6bbd
Source identifiers:
10258
Local pid:
pubs:10258

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP